# SDR DHL05805002

- Difficulty date: August 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK TRIP LIGHT COME ON ON THE GROUND AND LIGHT SMOKE IN COCKPIT,  DEFERRED LT AC PACK PER MEL 21-38 CAT C SPECIAL PROCEDURE 21-38 CW A/C RESTRICTED TO FL 250 PLACARD INST DMI 22107.  LT PACK TRIP LIGHT CAME ON ON THE GROUND & LIGHT SMOKE IN COCKPIT. R&R LT PACK COOLING FAN.  UPON FURTHER SYSTEM INSPECTION FOUND ACM TURBINE DISCHARGE DUCT CLAMP MISSING INSERTS & SLEEVE, R&R CLAMP ASSY P/N CF15-250.PACK CKS OK IAW 21-55-00 DMI CLEARED.
